Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 40, NWS Cleveland, OH

July 9, 2013Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 9, 2013, 11:03 PM EDT for Lorain County, Ohio. It took effect at Jul 10, 2013, 3:28 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2013, 11:03 PM EDT (03:03 UTC)
In effect from
Jul 10, 2013, 3:28 AM EDT
Expired
Jul 10, 2013, 7:37 AM EDT
In force
4 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 15.07 ft at Jul 11, 2013, 7:00 AM EDT.

actionminormoderate5101507/1007/11
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WGUS41 KCLE 100303
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1103 PM EDT TUE JUL 9 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-101103-
/O.NEW.KCLE.FL.W.0039.130710T1200Z-130711T1500Z/
/WDVO1.1.ER.130710T1200Z.130710T1800Z.130711T0900Z.NO/
1103 PM EDT TUE JUL 9 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER AT WOODVILLE
* FROM WEDNESDAY MORNING UNTIL THURSDAY MORNING
* AT 10:30 PM TUESDAY THE STAGE WAS...8.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND RISE TO
  NEAR 9.2 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY MORNING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$

OHC093-101103-
/O.NEW.KCLE.FL.W.0040.130710T0728Z-130711T1803Z/
/ELRO1.1.ER.130710T0728Z.130711T0000Z.130711T1203Z.NO/
1103 PM EDT TUE JUL 9 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM LATE TONIGHT UNTIL THURSDAY AFTERNOON
* AT 10:00 PM TUESDAY THE STAGE WAS...8.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  RISE TO NEAR 11.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$
2 follow-up statements
935 
WGUS81 KCLE 100435
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1235 AM EDT WED JUL 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SANDUSKY RIVER AT TIFFIN
  PORTAGE RIVER AT WOODVILLE
  BLACK RIVER AT ELYRIA
  BLANCHARD RIVER NEAR FINDLAY
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-101235-
/O.CON.KCLE.FL.W.0039.130710T1200Z-130711T1500Z/
/WDVO1.1.ER.130710T1200Z.130710T1800Z.130711T0900Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* FROM THIS MORNING TO THURSDAY MORNING.
* AT 11:30 PM TUESDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND RISE TO NEAR 
  9.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY EARLY THURSDAY MORNING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$

OHC147-101235-
/O.EXT.KCLE.FL.W.0036.130710T0800Z-000000T0000Z/
/TFFO1.1.ER.130710T0800Z.130711T0600Z.000000T0000Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN.
* FROM EARLY THIS MORNING THROUGH FRIDAY MORNING.
* AT 11:45 PM TUESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE TO
  NEAR 10.4 FEET BY LATE TONIGHT.
* AT 10.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 
  53 NORTH OF US 224.  FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 
  TO BECOME IMPASSABLE. IN TOWN WATER STREET...FRONT STREET...AND 
  DAVIS STREET ARE INUNDATED. 
* AT 9.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN. WATER STREET...EAST DAVIS STREET...AND AND 
  RIVER SIDE PROPERTY ALONG FRONT STREET ARE THREATENED. 

$$

OHC093-101235-
/O.CON.KCLE.FL.W.0040.130710T0728Z-130711T1803Z/
/ELRO1.1.ER.130710T0728Z.130711T0000Z.130711T1203Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* UNTIL THURSDAY AFTERNOON.
* AT 12:00 AM WEDNESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE TO
  NEAR 11.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC063-101235-
/O.CON.KCLE.FL.W.0038.000000T0000Z-000000T0000Z/
/FDYO1.2.ER.130710T0340Z.130711T0000Z.000000T0000Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT 12:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.4 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 14.0 FEET...MAJOR FLOODING. AS MUCH AS HALF THE TOWN INUNDATED 
  WITH FLOOD WATERS. SEVERAL HOMES AND BUSINESSES IMPACTED. 
* AT 13.5 FEET...MAJOR FLOODING BLOCKING MARTIN LUTHER KING PARKWAY 
  AND BLANCHARD AVENUE. SEVERAL OTHER LOW LYING ROADS FLOODED ALONG 
  THE RIVER. TRAVEL IN AND OUT OF THE CITY BECOMES DIFFICULT. 
* AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS
  STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS 
  NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING 
  ALONG EAGLE AND LYE CREEKS. 
* AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE 
  WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN 
  CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE 
  PARK.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.
* AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK.
* AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER 
  WEST OF FINDLAY...INCLUDING COUNTY ROAD 140.
* AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD 
  AND HOWARD STREET ON THE WEST SIDE OF FINDLAY.


$$

OHC101-101235-
/O.CON.KCLE.FL.W.0032.000000T0000Z-000000T0000Z/
/LARO1.1.ER.130710T0028Z.130710T1200Z.000000T0000Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 12:00 AM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.7 FEET BY THIS AFTERNOON 
  THEN BEGIN FALLING.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.


$$

OHC101-101235-
/O.CON.KCLE.FL.W.0033.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.130711T1200Z.000000T0000Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT 12:00 AM WEDNESDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.2 FEET BY THURSDAY 
  EVENING THEN BEGIN FALLING.
* AT 13.5 FEET...FLOODING OCCURS ALONG SEVERAL STREETS NORTH OF 
  MARKET STREET INCLUDING NORTH ELM STREET, NORTHEAST STREET, SELLERS
  STREET, AND MULBERRY STREET. EXTENSIVE CROP FLOODING. HIGHWAY 203 
  IS COVERED WITH FLOOD WATERS FOR 2 MILES.
* AT 12.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. ELM AND 
  WEST RIVER ROAD FLOODED.
* AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. 
  FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. 
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.

$$

OHC075-169-101235-
/O.CON.KCLE.FL.W.0037.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.130711T0000Z.000000T0000Z.NO/
1235 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 12:00 AM WEDNESDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET BY LATE TONIGHT 
  THEN BEGIN FALLING.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$
079 
WGUS81 KCLE 101137
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
737 AM EDT WED JUL 10 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  HURON RIVER NEAR MILAN
  BLANCHARD RIVER NEAR FINDLAY
  SANDUSKY RIVER AT TIFFIN
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-101937-
/O.EXT.KCLE.FL.W.0039.130710T1133Z-130711T1500Z/
/WDVO1.1.ER.130710T1010Z.130710T1800Z.130711T0900Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* UNTIL THURSDAY MORNING.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.2 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$

OHC147-101937-
/O.CON.KCLE.FL.W.0036.000000T0000Z-000000T0000Z/
/TFFO1.1.ER.130710T1220Z.130711T1200Z.000000T0000Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN.
* AT  6:45 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 
  9.8 FEET BY THURSDAY MORNING.
* AT 10.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 
  53 NORTH OF US 224.  FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 
  TO BECOME IMPASSABLE. IN TOWN WATER STREET...FRONT STREET...AND 
  DAVIS STREET ARE INUNDATED. 
* AT 9.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN. WATER STREET...EAST DAVIS STREET...AND AND 
  RIVER SIDE PROPERTY ALONG FRONT STREET ARE THREATENED. 

$$

OHC043-077-101937-
/O.EXT.KCLE.FL.W.0041.130710T1133Z-130711T0430Z/
/MILO1.1.ER.130710T1020Z.130710T1200Z.130710T2230Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN.
* UNTIL LATE TONIGHT.
* AT  6:30 AM WEDNESDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.4 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 19.5 FEET...FLOOD WATERS OVER A FOOT DEEP IN FRANKLIN FLATS. 
  HURON RIVER VALLEY CAMPGROUND INUNDATED.
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.

$$

OHC093-101207-
/O.CAN.KCLE.FL.W.0040.000000T0000Z-130711T1803Z/
/ELRO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.2 FEET THIS 
  EVENING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC063-101937-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-130711T1500Z/
/FDYO1.1.ER.130710T0340Z.130711T0000Z.130711T0900Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.3 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.
* AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK.
* AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER 
  WEST OF FINDLAY...INCLUDING COUNTY ROAD 140.
* AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD 
  AND HOWARD STREET ON THE WEST SIDE OF FINDLAY.


$$

OHC101-101936-
/O.CON.KCLE.FL.W.0032.000000T0000Z-000000T0000Z/
/LARO1.1.ER.130710T0028Z.130710T1800Z.000000T0000Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET BY THIS AFTERNOON 
  THEN BEGIN FALLING.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.


$$

OHC101-101936-
/O.CON.KCLE.FL.W.0033.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.130711T1800Z.000000T0000Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET BY EARLY FRIDAY 
  MORNING THEN BEGIN FALLING.
* AT 12.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. ELM AND 
  WEST RIVER ROAD FLOODED.
* AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. 
  FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. 
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.


$$

OHC075-169-101936-
/O.CON.KCLE.FL.W.0037.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.130711T0600Z.000000T0000Z.NO/
737 AM EDT WED JUL 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET BY LATE TONIGHT 
  THEN BEGIN FALLING.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 9, 9:29 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 9, 9:29 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT TUE JUL 9 2013

.SYNOPSIS...
A COLD FRONT OVER MINNESOTA WILL MOVE SOUTHEAST ACROSS THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD EAST
ACROSS THE GREAT LAKES FROM THURSDAY THROUGH SATURDAY BEFORE
SHIFTING EAST TO THE MID-ATLANTIC INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
STRONGER CONVECTION WITH THE HEAVIER RAIN HAS MAINLY SAGGED INTO THE
SOUTHERN TWO ROWS OF COUNTIES FOR NOW. A FEW NEW SHRA POPPING UP IN
NW CO'S...BUT NO STORMS SO FAR. WILL LEAVE FLASH FLOOD WATCH AS IS.
A GOOD PART OF THE WATCH AREA CURRENTLY HAS FLASH FLOOD WARNINGS
ONGOING.

COMBINATION OF APPROACHING COLD FRONT...INCREASING LOW LEVEL JET
FEEDING INTO THE AREA AND HUMID AIRMASS WILL WORK TOGETHER TO ALLOW
ADDITIONAL CONVECTION TO DEVELOP REST OF TONIGHT INTO WED MORNING.
PW'S AROUND 2 INCHES WILL MEAN LOCALLY HEAVY RAINFALL. A FEW SEVERE
STORMS COULD STILL OCCUR IN THE SW THRU MIDNIGHT BUT THINK SEVERE
THREAT HAS BEEN REDUCED FOR THE REST OF THE AREA DUE TO RAIN COOLED
AIR.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THERE IS JUST A LINGERING SMALL CHANCE OF RAIN EARLY WEDNESDAY
EVENING IN THE EAST AND THEN DRY CONDITIONS ARE EXPECTED THROUGH THE
PERIOD AS COOLER AND MUCH LESS HUMID AIR OVERSPREADS THE REGION.
THE COLD FRONT WILL BE EXITING THE REGION EARLY IN THE PERIOD AND
THEN HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION. HAVE
LOWERED TEMPERATURES SLIGHTLY BELOW MAV AND EXTENDED MOS GUIDANCE
ESPECIALLY NEAR LAKE ERIE AS A COOLER ONSHORE FLOW WILL PREVAIL.
HAVE LOWERED OVERNIGHT TEMPERATURES IN THE NORMALLY COOLER INLAND
LOCATIONS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. SATURDAY
AND SUNDAY WILL BE COMFORTABLE WITH SEASONABLE TEMPERATURES.  THE
SURFACE RIDGE WILL SLIDE OFF TO THE EAST BY LATE SUNDAY.  THIS WILL
ALLOW INCREASING MOISTURE AND WARMTH.  SURFACE DEWPOINTS WILL CREEP
BACK INTO THE MIDDLE 60S ON MONDAY AND TUESDAY WITH HIGHS INTO THE
UPPER 80S.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
WILL GET THE FIRST ROUND OF THUNDERSTORMS SOUTHEAST OF THE TAF
FORECAST SITES BY 02Z-03Z. MORE SHOWERS/STORMS ARE EXPECTED TO
DEVELOP OVERNIGHT AND CROSS MUCH OF THE AREA. MOST OF THE
SIGNIFICANT ACTIVITY MAY STAY SOUTH OF KERI. BRIEF IFR
VISIBILITIES AND WIND GUSTS TO 30 KNOTS ARE POSSIBLE IN THE
STRONGER STORMS UNTIL THE PREDAWN HOURS. SOME MVFR CUMULUS WILL
DEVELOP WEDNESDAY MORNING...THEN CEILINGS WILL EVENTUALLY RISE TO
VFR. THERE IS A DECENT CHANCE FOR NEW DEVELOPMENT OF STORMS
WEDNESDAY AFTERNOON INLAND FROM LAKE ERIE. NOT VERY CONFIDENT O
THE TIMING AND LOCATION AND WILL JUST FORECAST "VICINITY" AT THIS
TIME.

.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS EARLY WED
NIGHT WITH NON-VFR FOG/MIST THURSDAY MORN...THEN VFR.

&&

.MARINE...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON
AND EVENING.  UNTIL THEN S TO SW FLOW WILL CONTINUE.  THE FLOW WILL
BECOME NW BEHIND THE FRONT BUT DON'T THINK SPEEDS WILL GET STRONG
ENOUGH TO GET SMALL CRAFT CONDITIONS.  HIGH PRESSURE WILL THEN BUILD
OVER THE REGION FOR THE END OF THE WEEK.  NORTHERLY FLOW WILL BECOME
EASTERLY ON SATURDAY AS THE HIGH PASSES TO THE NORTH.  THE FLOW WILL
EVENTUALLY BECOME S TO SE ON SUNDAY AS THE SURFACE RIDGE PUSHES JUST
TO THE EAST OF THE LAKE.  FOR THE MOST PART SPEEDS WILL BE UNDER 15
KNOTS THE ENTIRE PERIOD.  STRONG STORMS ARE LIKELY ON THE LAKE
TONIGHT AND WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ003-006>009-
     017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...ADAMS/KEC
SHORT TERM...LAPLANTE
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINA
Hazardous weather outlook, Jul 9, 7:22 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT TUE JUL 9 2013

OHZ010>014-020>023-033-089-PAZ001>003-102330-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
722 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT
BRINGING LOCALLY HEAVY RAIN SO LOCALIZED FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND
AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND HAIL. IN
ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL
BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT
HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL
THROUGH WEDNESDAY EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND
SEVERE WEATHER ARE APPRECIATED.

OHZ003-006>009-017>019-027>032-036>038-047-102330-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
722 PM EDT TUE JUL 9 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA
TONIGHT PRODUCING LOCALLY HEAVY RAIN...AND MAY QUICKLY PRODUCE
FLOODING. SOILS ARE ALREADY SATURATED IN MANY AREAS WITH CREEKS
AND RIVERS RUNNING WITH INCREASED FLOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND
AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE
PRIMARY THREAT. IN ADDITION...TRAINING OF STORMS IS POSSIBLE ALONG
THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY
SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. RAINFALL THROUGH
WEDNESDAY EVENING MAY EXCEED 2 INCHES IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND
SEVERE WEATHER ARE APPRECIATED.

LEZ061-142>149-162>169-102330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
722 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE ON LAKE ERIE TONIGHT.
THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA WEDNESDAY ALONG AND
AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE
STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE
PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:57 PM EDTRiver Flood WarningCLEHancock52 hr
Jul 9, 11:03 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
Jul 10, 12:16 AM EDTSevere Thunderstorm WarningCLEHuron, Seneca59 min
Jul 10, 12:25 AM EDTSpecial Marine WarningCLE2 hr
Jul 10, 12:56 AM EDTAreal Flood WarningCLEWyandot4 hr
Jul 10, 1:11 AM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood49 min
Jul 10, 2:28 AM EDTSpecial Marine WarningCLE2 hr
Jul 10, 4:24 AM EDTSpecial Marine WarningCLE111 min
Jul 10, 4:59 AM EDTAreal Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more10 hr
Jul 10, 5:19 AM EDTAreal Flood WarningCLEWayne6 hr
Jul 10, 6:07 AM EDTRiver Flood WarningCLEErie, Huron31 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLELorain61 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLECuyahoga20 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLELake27 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLEStark27 hr
Jul 10, 11:56 AM EDTSmall Craft AdvisoryCLE10 hr
Jul 10, 1:11 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky64 min
Jul 10, 1:16 PM EDTSpecial Marine WarningCLE119 min
Jul 10, 1:50 PM EDTSevere Thunderstorm WarningCLELucas, Wood70 min
Jul 10, 1:51 PM EDTFlash Flood WarningCLEErie, Sandusky6 hr
Jul 10, 2:02 PM EDTFlash Flood WarningCLECuyahoga6 hr
Jul 10, 2:03 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca72 min
Jul 10, 2:05 PM EDTSevere Thunderstorm WarningCLEErie55 min
Jul 10, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga65 min
Jul 10, 2:12 PM EDTSevere Thunderstorm WarningCLEHancock48 min
Jul 10, 2:14 PM EDTFlash Flood WarningCLEHuron, Seneca6 hr
Jul 10, 2:16 PM EDTTornado WarningCLECuyahoga, Geauga, Portage44 min
Jul 10, 2:19 PM EDTSevere Thunderstorm WarningCLEStark41 min
Jul 10, 2:24 PM EDTFlash Flood WarningCLEStark6 hr
Jul 10, 2:28 PM EDTFlash Flood WarningCLELucas, Wood4 hr
Jul 10, 2:29 PM EDTTornado WarningCLELucas, Ottawa, Sandusky, Wood46 min
Jul 10, 2:37 PM EDTSevere Thunderstorm WarningCLELorain, Medina68 min
Jul 10, 2:40 PM EDTSevere Thunderstorm WarningCLEAshland50 min
Jul 10, 2:51 PM EDTAreal Flood WarningCLEHancock6 hr
Jul 10, 2:52 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more38 min
Jul 10, 2:54 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull51 min
Jul 10, 2:57 PM EDTSevere Thunderstorm WarningCLEErie, Huron63 min
Jul 10, 3:00 PM EDTTornado WarningCLEOttawa, Sandusky45 min
Jul 10, 3:06 PM EDTFlash Flood WarningCLEGeauga, Portage, Trumbull6 hr
Jul 10, 3:09 PM EDTSevere Thunderstorm WarningCLECuyahoga, Summit81 min
Jul 10, 3:10 PM EDTFlash Flood WarningCLELorain, Medina, Summit6 hr
Jul 10, 3:15 PM EDTSevere Thunderstorm WarningCLEErie, Huron60 min
Jul 10, 3:20 PM EDTTornado WarningCLEErie, Huron40 min
Jul 10, 3:26 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Seneca, Wyandot64 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningCLERichland61 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull46 min
Jul 10, 3:31 PM EDTSpecial Marine WarningCLE119 min
Jul 10, 3:34 PM EDTSpecial Marine WarningCLE116 min
Jul 10, 3:35 PM EDTFlash Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more8 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne66 min
Jul 10, 3:39 PM EDTTornado WarningCLELorain51 min
Jul 10, 3:42 PM EDTSevere Thunderstorm WarningCLEMedina93 min
Jul 10, 3:43 PM EDTSevere Thunderstorm WarningCLEMorrow62 min
Jul 10, 3:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull91 min
Jul 10, 3:49 PM EDTTornado WarningCLEAshland, Medina, Wayne41 min
Jul 10, 3:55 PM EDTTornado WarningCLEPortage, Stark65 min
Jul 10, 3:56 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake64 min
Jul 10, 4:04 PM EDTFlash Flood WarningCLEAshtabula8 hr
Jul 10, 4:06 PM EDTSevere Thunderstorm WarningCLEKnox54 min
Jul 10, 4:16 PM EDTSevere Thunderstorm WarningCLEAshtabula74 min
Jul 10, 4:20 PM EDTSevere Thunderstorm WarningCLEHolmes55 min
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningCLEStark48 min
Jul 10, 4:28 PM EDTTornado WarningCLESummit32 min
Jul 10, 4:29 PM EDTFlash Flood WarningCLEHolmes, Wayne8 hr
Jul 10, 4:47 PM EDTTornado WarningCLEStark43 min
Jul 10, 4:48 PM EDTRiver Flood WarningCLETrumbull47 hr
Jul 10, 4:54 PM EDTRiver Flood WarningCLESandusky21 hr
Jul 10, 5:17 PM EDTFlash Flood WarningCLEMahoning7 hr
Jul 10, 5:33 PM EDTSpecial Marine WarningCLE117 min
Jul 10, 6:00 PM EDTAreal Flood WarningCLELucas, Wood12 hr
Jul 10, 6:13 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit11 hr
Jul 10, 7:27 PM EDTSpecial Marine WarningCLE2 hr
Jul 10, 7:31 PM EDTRiver Flood WarningCLEErie, Lorain16 hr
Jul 10, 7:52 PM EDTAreal Flood AdvisoryCLECuyahoga12 hr
Jul 10, 7:56 PM EDTAreal Flood WarningCLEHuron, Seneca18 hr
Jul 10, 7:57 PM EDTSpecial Marine WarningCLE78 min
Jul 10, 7:59 PM EDTAreal Flood AdvisoryCLEStark12 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.